Alert archive / Texas / River Flood Warnings in 2012

River Flood Warning 3, NWS Shreveport, LA

January 25, 20124 counties in Texas

NWS Shreveport, LA issued this river flood warning at Jan 25, 2012, 10:35 AM CST for 4 counties in Texas. It took effect at Jan 25, 2012, 8:20 PM CST. It was in force for 4 days.

The area

The counties it named.

The facts

Issued
Jan 25, 2012, 10:35 AM CST (16:35 UTC)
In effect from
Jan 25, 2012, 8:20 PM CST
Expired
Jan 30, 2012, 12:04 AM CST
In force
4 days
Issued by
NWS Shreveport, LA
Flood severity
Minor

Counties Franklin County, TX, Morris County, TX, Red River County, TX, Titus County, TX

The radar

The Shreveport radar (KSHV), 142 km from the middle of the area, began a volume at 16:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Sulphur River near Talco (TLCT2).

Action stage
19.5 ft
Minor stage
20 ft
Moderate stage
26 ft
Major stage
27.5 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07343200, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

627 
WGUS44 KSHV 251635
FLWSHV


BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
1035 AM CST WED JAN 25 2012

TXC159-343-387-449-261635-
/O.NEW.KSHV.FL.W.0003.120126T0220Z-120129T1442Z/
/TLCT2.1.ER.120126T0220Z.120127T0000Z.120128T2042Z.NO/
1035 AM CST WED JAN 25 2012

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A 

* FLOOD WARNING FOR 
  THE SULPHUR RIVER BELOW TALCO TEXAS.
* FROM THIS EVENING TO SUNDAY MORNING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT 1015 AM WEDNESDAY THE STAGE WAS 8.2 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 20 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE THIS WEDNESDAY EVENING AND
  CONTINUE TO RISE TO NEAR 25.5 FEET THURSDAY EVENING.  THE RIVER
  WILL FALL BELOW FLOOD STAGE BY SATURDAY EARLY AFTERNOON.
* IMPACT...AT 25.0 FEET...EXPECT MODERATE FLOODING OF LOWLAND AREAS 
  WITH SOME SECONDARY ROADWAYS CLOSED.  ALL LIVESTOCK AND EQUIPMENT 
  NEARBY THE RIVER SHOULD BE MOVED TO HIGHER GROUND.

$$

TXC037-067-343-261635-
/O.NEW.KSHV.FL.W.0004.120128T2330Z-000000T0000Z/
/NAPT2.1.ER.120128T2330Z.120130T1200Z.000000T0000Z.NO/
1035 AM CST WED JAN 25 2012

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A 

* FLOOD WARNING FOR 
  THE SULPHUR RIVER NEAR NAPLES TEXAS.
* FROM SATURDAY AFTERNOON UNTIL FURTHER NOTICE...OR UNTIL THE WARNING
  IS CANCELLED.
* AT 730 AM WEDNESDAY THE STAGE WAS 8.5 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 22 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY SATURDAY AFTERNOON AND 
  CONTINUE TO RISE TO NEAR 27.0 FEET BY MONDAY MORNING.
* IMPACT...MINOR LOWLAND FLOODING.

$$
6 follow-up statements
544 
WGUS84 KSHV 261630
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1030 AM CST THU JAN 26 2012

TXC159-343-387-449-271630-
/O.EXT.KSHV.FL.W.0003.000000T0000Z-120129T1817Z/
/TLCT2.1.ER.120126T0905Z.120127T0600Z.120129T0017Z.NO/
1030 AM CST THU JAN 26 2012

...FLOOD WARNING EXTENDED UNTIL SUNDAY AFTERNOON...THE FLOOD WARNING 
CONTINUES FOR
  THE SULPHUR RIVER BELOW TALCO TEXAS.
* UNTIL SUNDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 1015 AM THURSDAY THE STAGE WAS 22.8 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 20 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 25.5 FEET BY 
  EARLY FRIDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE 
  SATURDAY EVENING.
* IMPACT...MINOR LOWLAND FLOODING.

$$

TXC037-067-343-271630-
/O.EXT.KSHV.FL.W.0004.120127T1100Z-000000T0000Z/
/NAPT2.1.ER.120127T1100Z.120130T1800Z.000000T0000Z.NO/
1030 AM CST THU JAN 26 2012

THE FLOOD WARNING CONTINUES FOR
  THE SULPHUR RIVER NEAR NAPLES TEXAS.
* FROM LATE TONIGHT UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT 730 AM THURSDAY THE STAGE WAS 18.5 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 22 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY TOMORROW AND CONTINUE TO
  RISE TO NEAR 27.0 FEET BY MONDAY EARLY AFTERNOON.
* IMPACT...MINOR LOWLAND FLOODING.

$$
203 
WGUS44 KSHV 270959
FLWSHV


BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
359 AM CST FRI JAN 27 2012

TXC159-343-387-449-280959-
/O.EXT.KSHV.FL.W.0003.000000T0000Z-120130T1530Z/
/TLCT2.2.ER.120126T0905Z.120127T1800Z.120129T2130Z.NO/
359 AM CST FRI JAN 27 2012

...FORECAST FLOODING INCREASED FROM MINOR TO MODERATE SEVERITY...
THE FLOOD WARNING CONTINUES FOR 
  THE SULPHUR RIVER BELOW TALCO.
* UNTIL MONDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 3:15 AM FRIDAY THE STAGE WAS 25.8 FEET. 
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 20.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 26.5 FEET BY FRIDAY
  EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE SUNDAY EVENING.
* IMPACT...AT 27.0 FEET...EXPECT NEAR RECORD FLOODING WITH SECONDARY 
  ROADWAYS CLOSED AND SEVERE FLOODING OF THE FLOODPLAIN.

$$
382 
WGUS84 KSHV 271600
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1000 AM CST FRI JAN 27 2012

TXC159-343-387-449-281600-
/O.EXT.KSHV.FL.W.0003.000000T0000Z-120130T0027Z/
/TLCT2.2.ER.120126T0905Z.120127T1800Z.120129T0627Z.NO/
1000 AM CST FRI JAN 27 2012

THE FLOOD WARNING CONTINUES FOR
  THE SULPHUR RIVER BELOW TALCO.
* UNTIL SUNDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 9:15 AM FRIDAY THE STAGE WAS 26.2 FEET. 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 20.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 26.5 FEET BY THIS
  AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY SUNDAY 
  MORNING.


$$

TXC037-067-343-281600-
/O.CON.KSHV.FL.W.0004.000000T0000Z-000000T0000Z/
/NAPT2.1.ER.000000T0000Z.120130T1800Z.000000T0000Z.NO/
1000 AM CST FRI JAN 27 2012

THE FLOOD WARNING CONTINUES FOR
  THE SULPHUR RIVER NEAR NAPLES.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:30 AM FRIDAY THE STAGE WAS 22.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 22.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 27.0 FEET BY 
  MONDAY EARLY AFTERNOON THEN BEGIN FALLING.


$$
292 
WGUS84 KSHV 281357
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
757 AM CST SAT JAN 28 2012

TXC159-343-387-449-291357-
/O.EXT.KSHV.FL.W.0003.000000T0000Z-120130T0625Z/
/TLCT2.2.ER.120126T0905Z.120127T1745Z.120129T1225Z.NO/
757 AM CST SAT JAN 28 2012

...FLOOD WARNING EXTENDED UNTIL LATE SUNDAY NIGHT...THE FLOOD WARNING
CONTINUES FOR
  THE SULPHUR RIVER BELOW TALCO.
* UNTIL LATE SUNDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:15 AM SATURDAY THE STAGE WAS 25.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 20.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  SUNDAY MORNING.

$$

TXC037-067-343-291357-
/O.EXT.KSHV.FL.W.0004.000000T0000Z-120203T2145Z/
/NAPT2.1.ER.000000T0000Z.120130T1200Z.120202T0945Z.NO/
757 AM CST SAT JAN 28 2012

...FLOOD WARNING EXTENDED UNTIL FRIDAY AFTERNOON...THE FLOOD WARNING 
CONTINUES FOR
  THE SULPHUR RIVER NEAR NAPLES.
* UNTIL FRIDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:30 AM SATURDAY THE STAGE WAS 24.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 22.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 27.0 FEET BY 
  MONDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE THURSDAY 
  MORNING.

$$
537 
WGUS84 KSHV 291351
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
751 AM CST SUN JAN 29 2012

TXC159-343-387-449-301025-
/O.EXT.KSHV.FL.W.0003.000000T0000Z-120130T1025Z/
/TLCT2.2.ER.120126T0905Z.120127T1745Z.120129T1625Z.NO/
751 AM CST SUN JAN 29 2012

...FLOOD WARNING EXTENDED UNTIL LATE TONIGHT...THE FLOOD WARNING 
CONTINUES FOR
  THE SULPHUR RIVER BELOW TALCO.
* UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:15 AM SUNDAY THE STAGE WAS 21.4 FEET. 
* MINOR FLOODING IS OCCURRING AND NONFLOOD FLOODING IS FORECAST.
* FLOOD STAGE IS 20.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  LATE THIS MORNING.

$$

TXC037-067-343-301351-
/O.EXT.KSHV.FL.W.0004.000000T0000Z-000000T0000Z/
/NAPT2.1.ER.000000T0000Z.120130T1800Z.000000T0000Z.NO/
751 AM CST SUN JAN 29 2012

THE FLOOD WARNING CONTINUES FOR
  THE SULPHUR RIVER NEAR NAPLES.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:30 AM SUNDAY THE STAGE WAS 27.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 22.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 29.0 FEET BY 
  TOMORROW EARLY AFTERNOON THEN BEGIN FALLING.


$$
743 
WGUS84 KSHV 300604
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1204 AM CST MON JAN 30 2012

TXC159-343-387-449-300634-
/O.CAN.KSHV.FL.W.0003.000000T0000Z-120130T1025Z/
/TLCT2.2.ER.120126T0905Z.120127T1745Z.120129T2115Z.NO/
1204 AM CST MON JAN 30 2012

THE FLOOD WARNING IS CANCELLED FOR
  THE SULPHUR RIVER BELOW TALCO TEXAS.
* AT 1115 PM SUNDAY THE STAGE WAS 18.6 FEET. 
* FELL BELOW FLOOD STAGE AT 315 PM SUNDAY.
* FLOOD STAGE IS 20 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 13.1 FEET 
  THROUGH TUESDAY MORNING.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this river flood warning went out at Jan 25, 10:18 AM CST, 17 minutes earlier.

Area forecast discussion, Jan 25, 10:18 AM CST, 17 minutes before
AREA FORECAST DISCUSSION...AMENDED TO INCLUDE AVIATION DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
1018 AM CST WED JAN 25 2012

.DISCUSSION...
HEAVY RAINFALL SETTING UP ACROSS PARTS OF THE REGION THIS MORNING.
AREAS TO OUR W HAVE BEEN EXPERIENCING FLASH FLOODING WITH THE
CONVECTION THAT IS MOVING INTO OUR E TX/SE OK/SW AR COUNTIES.
MODELS CONTINUE TO SHOW AN AXIS OF HEAVIER QPF GENERALLY ALONG THE
I-30 CORRIDOR...ALONG THE TRACK OF A MESO-LOW CURRENTLY JUST W OF
TYR. WITH ALL OF THIS FACTORED IN...HAVE ISSUED A FF WATCH THROUGH
6 AM THU. DEPENDING ON HOW TODAY GOES...THE WATCH MAY NEED TO BE
EXTENDED. WILL EVALUATE THIS FURTHER WITH THE AFTERNOON PACKAGE.

TORNADO WATCH REMAINS IN EFFECT THROUGH 3 PM FOR PORTIONS OF THE
REGION...GENERALLY S OF I-20.

HAVE MADE SOME MINOR ADJUSTMENTS TO POPS...MAX TEMPS...AND DEW
POINTS FOR THE MORNING UPDATE. PRODUCTS OUT SHORTLY. /12/

&&

.AVIATION...
THE 15Z SFC ANALYSIS INDICATES A SFC LOW BETWEEN UTS AND DKR...WITH
A WARM FRONT EXTENDING NE TO NEAR JSO...TO RFI...TO
SHV...MNE...RSN...TO JUST S OF MLU. THIS FRONT WILL CONTINUE TO
DRIFT N TOWARDS THE AR/LA LINE BY THIS AFTERNOON...WITH THE
ATTENDANT SFC LOW SHIFTING NE ALONG THE FRONT. A LINE OF CONVECTION
EXTENDS S OF THE FRONT ACROSS DEEP AND SE TX...AND WILL MARCH ENE
ACROSS THE WARM SECTOR /DEEP E TX/NCNTRL LA/ THROUGH MID TO LATE
AFTERNOON. MVFR CIGS WILL BE PREVALENT ACROSS THE WARM SECTOR AHEAD
OF THE CONVECTION...BEFORE FALLING THE IFR/LIFR WITH REDUCED VSBYS
AND WIND GUSTS TO 50KTS IN/NEAR THE STRONGER STORMS. N OF THE
FRONT...IFR/LOW MVFR CIGS WILL CONTINUE...WITH AN EXTENSIVE AREA OF
SHRA LIFTING ENE AHEAD OF A CLOSED LOW THAT WILL DRIFT SLOWLY E INTO
CNTRL TX THIS EVENING. CONVECTION WILL AFFECT THE SHV TERMINAL
BETWEEN 18-19Z...AND MLU BETWEEN 21-24Z...AS SCT CONVECTION DEVELOPS
AHEAD OF THE MAIN LINE. DRY SLOTTING AHEAD OF THE CLOSED LOW WILL
TAPER THE CONVECTION FROM W TO E THIS EVENING...ENDING ACROSS THE
TYR/GGG/LFK/SHV NEAR OR PRIOR TO 00Z. THE CONVECTION WILL LIKELY
LINGER ACROSS SCNTRL AR/NCNTRL LA THROUGH 06Z...WITH SCT SHRA AND
ISOLATED TSRA POSSIBLY DEVELOPING LATE IN THE TAF PERIOD WITH THE
APPROACH OF THE CLOSED LOW. ONCE THE CONVECTION DIMINISHES THIS
EVENING...IFR CIGS SHOULD DEVELOP IN THE WARM SECTOR...WITH LIFR
CIGS POSSIBLE ACROSS THE WRN SECTIONS OF E TX...AS THE SFC LOW
DRIFTS ENE TO NEAR SHV BY 12Z. AS THIS HAPPENS...A COLD FRONT WILL
SLOWLY BRIDGE SSE INTO SCNTRL AR/NCNTRL LA DURING THE LATE
MORNING/EARLY AFTERNOON HOURS THURSDAY. ESE WINDS 10-15KTS TODAY
WILL VEER S AROUND 5KTS THIS EVENING S OF THE WARM FRONT. ACROSS SE
OK/SW AR/EXTREME NE TX...NNE WINDS 5-10KTS CAN BE EXPECTED. /15/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  66  58  60  43  63 / 100  80  50  20  10
MLU  67  59  68  45  58 / 100  90  60  30  10
DEQ  51  48  54  36  59 / 100  80  60  20  10
TXK  59  54  57  41  59 / 100  80  60  30  10
ELD  61  57  60  43  59 / 100  90  60  30  10
TYR  65  50  59  40  64 / 100  40  40  20  10
GGG  65  52  59  42  63 / 100  60  40  20  10
LFK  74  50  60  43  63 / 100  60  30  20  10

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR THE FOLLOWING ZONES:
     ARZ050-051-059>061-070>073.

LA...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR THE FOLLOWING ZONES:
     LAZ001>004-010.

OK...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR THE FOLLOWING ZONES:
     OKZ077.

TX...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR THE FOLLOWING ZONES:
     TXZ096-097-108>112-124>126-136>138-149>153-165>167.

&&

12/15
Hazardous weather outlook, Jan 25, 6:08 AM CST, 4 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
608 AM CST WED JAN 25 2012

ARZ050-051-059>061-070>073-OKZ077-TXZ096-097-108-109-261200-
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-
COLUMBIA-UNION AR-MCCURTAIN-RED RIVER-BOWIE-FRANKLIN-TITUS-
608 AM CST WED JAN 25 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...SOUTHWEST ARKANSAS...SOUTHEAST OKLAHOMA AND NORTHEAST
TEXAS.

.DAY ONE...TODAY AND TONIGHT...

WIDESPREAD SHOWERS AND THUNDERSTORMS ARE EXPECTED TODAY AND
TONIGHT AS A STRONG SURFACE LOW PRESSURE SYSTEM APPROACHES FROM
THE SOUTHWEST. RAINFALL MAY BE HEAVY AT TIMES AND TOTAL RAINFALL
AMOUNTS OF UP TO 3 OR 4 INCHES WILL BE POSSIBLE. THEREFORE...MINOR
FLOODING WILL BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

SHOWERS AND THUNDERSTORMS WILL CONTINUE INTO THURSDAY. LOCATIONS
ACROSS SOUTHWEST ARKANSAS WILL GENERALLY BE THE MOST AT RISK FOR
ANY HEAVY RAIN THURSDAY. HOWEVER...SEVERE WEATHER IS NOT EXPECTED.
RAIN IS EXPECTED TO LINGER UNTIL EARLY FRIDAY WHEN THE MAIN UPPER
LEVEL TROUGH MOVES EAST OF THE AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT.

LAZ001>006-010>014-017>022-TXZ110>112-124>126-136>138-149>153-
165>167-261200-
CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-UNION LA-DE SOTO-
RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE LA-NATCHITOCHES-WINN-
GRANT-CALDWELL-LA SALLE-CAMP-MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-
GREGG-HARRISON-CHEROKEE-RUSK-PANOLA-NACOGDOCHES-SHELBY-ANGELINA-
SAN AUGUSTINE-SABINE TX-
608 AM CST WED JAN 25 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
LOUISIANA...NORTHWEST LOUISIANA...EAST TEXAS AND NORTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT...

WIDESPREAD SHOWERS AND THUNDERSTORMS ARE EXPECTED TODAY AND
TONIGHT AS A STRONG SURFACE LOW PRESSURE SYSTEM APPROACHES FROM
THE SOUTHWEST. RAINFALL MAY BE HEAVY AT TIMES AND TOTAL RAINFALL
AMOUNTS OF UP TO 3 OR 4 INCHES WILL BE POSSIBLE. THEREFORE...MINOR
FLOODING WILL BE POSSIBLE. IN ADDITION...THERE IS A SLIGHT RISK
FOR SEVERE THUNDERSTORMS...GENERALLY ALONG AND SOUTH OF THE
INTERSTATE 20 CORRIDOR. DAMAGING WINDS AND HAIL WILL BE THE MAIN
THREATS. ISOLATED TORNADOES CANNOT BE RULED OUT...MAINLY ACROSS
DEEP EAST TEXAS AND WEST CENTRAL LOUISIANA.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

SHOWERS AND THUNDERSTORMS WILL CONTINUE INTO THURSDAY. LOCATIONS
EAST OF THE INTERSTATE 49 CORRIDOR WILL GENERALLY BE THE MOST AT
RISK FOR ANY HEAVY RAIN THURSDAY. HOWEVER...SEVERE WEATHER IS NOT
EXPECTED. RAIN IS EXPECTED TO LINGER UNTIL EARLY FRIDAY WHEN THE
MAIN UPPER LEVEL TROUGH MOVES EAST OF THE AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NECESSARY TODAY AND TONIGHT.

09

In the hours before

Special weather statement, Jan 25, 9:06 AM CST, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
906 AM CST WED JAN 25 2012

TXZ124-125-136-149-251545-
CHEROKEE-SMITH-UPSHUR-WOOD-
906 AM CST WED JAN 25 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 945 AM CST...FOR THE FOLLOWING
COUNTIES...

IN NORTHEAST TEXAS...
     SMITH...UPSHUR...WOOD AND CHEROKEE...

INCLUDING THE FOLLOWING LOCATIONS...
     ARP...BIG SANDY...BULLARD...HAWKINS...JACKSONVILLE...LINDALE...
     MIXON...MOUNT SELMAN...REESE...TROUP...TYLER AND WHITEHOUSE...

AT 900 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM NEAR REESE...OR 11 MILES WEST OF
JACKSONVILLE...MOVING NORTHEAST AT 65 MPH.

PEA SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.

THESE STORMS HAVE THE POTENTIAL TO INTENSITY QUICKLY. STAY TUNED FOR
FURTHER WEATHER INFORMATION.

03
Special weather statement, Jan 25, 9:31 AM CST, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
931 AM CST WED JAN 25 2012

TXZ149-150-152-251615-
CHEROKEE-NACOGDOCHES-RUSK-
931 AM CST WED JAN 25 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 1015 AM CST...FOR THE FOLLOWING
COUNTIES...

IN EASTERN TEXAS...
     NACOGDOCHES...
IN NORTHEAST TEXAS...
     RUSK AND CHEROKEE...

INCLUDING THE FOLLOWING LOCATIONS...
     ALTO...DOUGLASS...JACKSONVILLE...JOINERVILLE...MAYDELLE...
     MORRILL...NEW SALEM...PONTA...RUSK...SACUL...TRAWICK AND
     TURNERTOWN...

AT 928 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM 11 MILES WEST OF MORRILL...OR 14
MILES SOUTHWEST OF RUSK...MOVING NORTHEAST AT 55 MPH.

PEA SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.

THESE STORMS HAVE TO POTENTIAL TO INTENSIFY. STAY TUNED FOR FURTHER
WEATHER INFORMATION.

03
Local storm report, Jan 25, 10:26 AM CST, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1026 AM CST WED JAN 25 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 AM     TSTM WND DMG     WELLS                   31.49N 94.95W
01/25/2012                   CHEROKEE           TX   LAW ENFORCEMENT

            TREE DOWN NEAR FM ROAD 1911.

&&

20

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 25, 9:41 AM CSTFlash Flood WatchSHVAngelina, Bowie, Camp, Cass, Cherokee, Franklin and 15 more11 hr
Jan 25, 9:41 AM CSTSevere Thunderstorm WarningSHVCherokee, Nacogdoches, Rusk49 min
Jan 25, 9:59 AM CSTSevere Thunderstorm WarningSHVAngelina, Nacogdoches, San Augustine46 min
Jan 25, 10:06 AM CSTAreal Flood AdvisorySHVCherokee, Franklin, Red River, Smith, Titus82 days
Jan 25, 10:33 AM CSTSevere Thunderstorm WarningSHVGregg, Harrison, Nacogdoches, Panola, Rusk, Shelby57 min
Jan 25, 10:35 AM CSTRiver Flood WarningSHVBowie, Cass, Morris9 days
Jan 25, 10:36 AM CSTRiver Flood WarningSHVFranklin, Morris, Titus5 days
Jan 25, 10:38 AM CSTRiver Flood WarningSHVSmith, Wood6 days
Jan 25, 10:49 AM CSTSevere Thunderstorm WarningSHVAngelina, Nacogdoches, Sabine, San Augustine, Shelby56 min
Jan 25, 10:55 AM CSTTornado WarningSHVHarrison, Panola32 min
Jan 25, 11:32 AM CSTSevere Thunderstorm WarningSHVHarrison, Marion, Panola, Shelby58 min
Jan 25, 1:17 PM CSTTornado WarningSHVSabine28 min

Nearby

River Flood Warnings in Texas, 2012Every river flood warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.